Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 160, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 11, 2009, 3:38 AM EST for Polk County, Georgia. It took effect at Nov 11, 2009, 4:27 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2009, 3:38 AM EST (08:38 UTC)
- In effect from
- Nov 11, 2009, 4:27 AM EST
- Expired
- Nov 11, 2009, 7:41 AM EST
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Polk County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Cedar Creek at Georgia Ave at Cedartown (CTWG1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02397410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 110838 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 AM EST WED NOV 11 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC233-111821- /O.NEW.KFFC.FL.W.0160.091111T0927Z-091111T1821Z/ /CTWG1.1.ER.091111T0927Z.091111T1100Z.091111T1221Z.NO/ 338 AM EST WED NOV 11 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE BIG CEDAR CREEK NEAR CEDARTOWN * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON. * AT 3 AM WEDNESDAY THE STAGE WAS 14.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 15.3 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER TODAY. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG TANYARD BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA AVENUE ON OLD ESOM HILL LOOP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.2 FEET ON MAR 6 2003. $$
1 follow-up statement
000 WGUS82 KFFC 111241 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 AM EST WED NOV 11 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY && GAC233-111311- /O.CAN.KFFC.FL.W.0160.000000T0000Z-091111T1821Z/ /CTWG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 741 AM EST WED NOV 11 2009 THE FLOOD WARNING IS CANCELLED FOR THE BIG CEDAR CREEK NEAR CEDARTOWN * AT 7 AM WEDNESDAY THE STAGE WAS 14.6 FEET...AND STEADY. * FLOOD STAGE IS 15.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 3:02 AM EST, 36 minutes earlier.
Area forecast discussion, Nov 11, 3:02 AM EST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 AM EST WED NOV 11 2009 .SHORT TERM /TODAY THROUGH FRIDAY/... OBVIOUSLY THE BIG STORY IS THE RAINFALL FROM YESTERDAY...SEVERAL CREEKS IN MINOR TO MODERATE FLOOD STAGE ACROSS NORTH GEORGIA... AND SOME MAINSTEM RIVERS WILL CONTINUE TO RISE OVER THE NEXT COUPLE OF DAYS. SURFACE LOW WILL CONTINUE TO MOVE EAST...AND THE BACK EDGE OF THE PRECIP ASSOCIATED WITH THE DEFORMATION AXIS IS BEGINNING TO MOVE THROUGH NORTHWEST GEORGIA. THIS WILL TAKE SOME TIME AS ITS ONLY MOVING 10-15MPH...AND AS THE SURFACE LOW STALLS OFF THE CAROLINA COAST THE BACK EDGE WILL BEGIN SLOWING DOWN. THE RAINFALL TODAY WILL NOT BE NEARLY AS MUCH AS IT WAS YESTERDAY... AND BECAUSE OF THE LACK OF DIRECT MOISTURE FLUX THE PRECIP RATES SHOULD GO DOWN AS WELL WITH MAINLY JUST LIGHT RAIN EXPECTED. DRIER AIR IS MOVING IN ALOFT AND AS IT CONTINUES...LIGHT RAIN MAY SWITCH TO DRIZZLE. WILL LEAVE THE FLOOD WATCH IN PLACE THIS MORNING...BUT SINCE IT EXPIRES AT 7AM ITS POSSIBLE IT WONT SHOW UP IN THE ZONE PRODUCTS. SHORT-TERM MODELS CLOSE OFF AN UPPER LOW OVER THE CAROLINAS ON THURSDAY AS RIDGING BEGINS BUILDING IN THE MISSISSIPPI VALLEY. EASTERN PORTIONS OF THE CWA MAY CONTINUE TO SEE LIGHT RAIN THROUGH THURSDAY DEPENDING ON HOW QUICKLY THE LOW MOVES OUT...NAM HAS IT SLOWER AND DEEPER THAN GFS AND ECMWF. HOWEVER...FOR THE MOST PART THE AREA SHOULD BE SUNNY. WELL CONTINUE TO SEE GUSTY WINDS TODAY AS THE LOW MOVES EAST AND HIGH PRESSURE BEGINS TO BUILD IN...WILL LEAVE THE WIND ADVISORY UP FOR NOW. TEMPERATURES ARE A REAL BEAR. HIGH TEMPS TODAY WORKED OUT BETTER THAN I EXPECTED...BUT LIKE IN CENTRAL GEORGIA TODAY...HIGHS TOMORROW WILL DEPEND ON WHERE THE CLOUD COVER REMAINS. MAV IS SLIGHTLY COOLER THAN THE MET (MET CONTINUES WITH SURFACE LOW SLIGHTLY FURTHER SOUTH THAN THE MAV). HAVE GONE WITH MAINLY A BLEND BUT LEANED TOWARD THE COOLER SIDE. OTHERWISE...MODELS ARE IN FAIRLY GOOD AGREEMENT ON A WARM-UP ON FRIDAY...AND INTO THE WEEKEND...AS THE RIDGING BUILDS IN. .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE FIRST PART OF THE EXTENDED FORECAST IS FAIRLY STRAIGHTFORWARD AND SIMPLE. UPPER RIDGING AND SURFACE HIGH WILL GIVE US A FAIRLY PLEASANT WEEKEND. HOWEVER...BY MONDAY THE MODELS ARE INDICATING A STRONG UPPER LOW SLIDING OFF THE ROCKIES. THE 12Z ECMWF WAS WAY AHEAD OF THE 00Z GFS...BY ABOUT A DAY...WITH THE FRONT EXPECTED TO PUSH THROUGH. THE 00Z ECMWF HAS DELAYED THE FRONT AND IS CLOSER TO THE 00Z GFS NOW. THE DEPTH OF THE SYSTEM IS FAIRLY SIMILAR ON BOTH MODELS...BUT THE GFS SEEMS TO HAVE A STRONGER FRONT. BOTH MODELS DEPICTING DRY CAD BUILDING IN ON MONDAY...SO THAT MAY AFFECT TEMPERATURES MONDAY INTO TUESDAY. IT MAY ALSO ENHANCE THE COLD FRONT AS IT INTERACTS WITH THAT WEDGE BOUNDARY. THIS ALL REMAINS TO BE SEEN...STILL A LONG WAY OUT...BUT IN ANY CASE BOTH MODELS BRING THE FRONT THROUGH MONDAY NIGHT THROUGH TUESDAY. FRONT IS WEAKENING BY THAT TIME SO ITS POSSIBLE ONLY PORTIONS OF NORTH GEORGIA WILL GET RAIN AS THE LOW LIFTS ALONG THE OHIO VALLEY. FOR NOW...HAVE INCLUDED ONLY SLIGHT CHANCE SHOWERS...NO THUNDER. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 45 63 46 70 / 60 20 10 5 5 ATLANTA 59 47 64 47 68 / 40 5 5 5 5 BLAIRSVILLE 59 41 60 39 65 / 40 20 10 5 5 CARTERSVILLE 62 42 63 40 67 / 30 5 5 5 5 COLUMBUS 63 48 68 46 72 / 40 5 5 5 5 GAINESVILLE 58 45 63 46 68 / 50 10 10 5 5 MACON 62 48 68 46 73 / 60 10 5 5 5 ROME 64 43 64 40 70 / 20 10 5 5 5 PEACHTREE CITY 61 43 64 41 69 / 50 5 5 5 5 VIDALIA 64 48 62 48 71 / 70 20 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA. FLASH FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. && TDP
Hazardous weather outlook, Nov 10, 1:52 PM EST, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 152 PM EST TUE NOV 10 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 152 PM EST TUE NOV 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD MODERATE TO HEAVY RAIN WILL OCCUR TODAY AND TONIGHT... RESULTING IN RAPID RISES AND POSSIBLE FLOODING ON AREA CREEKS... STREAMS AND RIVERS. .SYNOPSIS... DEEP TROPICAL MOISTURE AND HEAVY RAIN WILL CONTINUE TO OVERSPREAD GEORGIA AS NOW EXTRATROPICAL STORM IDA MOVES EAST AND NORTHEASTWARD ACROSS THE FLORIDA PANHANDLE REGION THROUGH TONIGHT. AN UPPER LEVEL TROUGH OF LOW PRESSURE CROSSING THE STATE ON WEDNESDAY WILL HELP PUSH THE HEAVY RAIN EAST OF GEORGIA BY WEDNESDAY AFTERNOON. .PRIMARY HAZARDS... RISES ALONG AREAS CREEKS...STREAMS AND RIVERS... IN ADDITION TO THE PONDING OF WATER ALONG LOW LYING...FLOOD PRONE AREAS WILL BE THE PRIMARY HAZARD THIS AFTERNOON AND TONIGHT...ESPECIALLY FOR AREAS ALONG AND NORTH OF A COLUMBUS TO MACON TO WARRENTON LINE. THE GREATER POTENTIAL FOR FLOODING WILL BE IN THE NORTH GEORGIA MOUNTAINS AND ACROSS THE METRO ATLANTA AREA WHERE MUCH OF THE RAIN WILL QUICKLY RUNOFF AND POOL. .DISCUSSION... HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED TODAY AND TONIGHT...WITH LOCALLY HIGHER AMOUNTS UP TO 8 INCHES POSSIBLE. THIS WILL RESULT IN RAPID RUNOFF INTO LOCAL RIVERS...CREEKS...AND STREAMS...RESULTING IN AT LEAST MINOR TO MODERATE FLOODING AT SOME LOCATIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM WEDNESDAY. STRONG EAST TO NORTHEAST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE THIS AFTERNOON AND OVERNIGHT IN RESPONSE TO HIGH PRESSURE TO OUR NORTH AND THE LOW PRESSURE ASSOCIATED WITH IDA TO OUR SOUTHWEST. THE STRONG WINDS AND SATURATED SOIL MAY DOWN A FEW SHALLOW ROOTED TREES. A WIND ADVISORY WILL BE IN EFFECT THROUGH 7 PM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL RIVERS WILL LIKELY BE IN FLOOD ON WEDNESDAY...AND PERHAPS INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER... HEAVY RAINFALL AMOUNTS...OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Nov 10, 11:13 PM EST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1113 PM EST TUE NOV 10 2009 GAZ012-019-020-030-110615- 1113 PM EST TUE NOV 10 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN POLK...BARTOW...FLOYD AND GORDON COUNTIES UNTIL 115 AM EST... AT 1107 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT AN AREA OF HEAVY RAIN CONTINUED TO TRACK ACROSS FLOYD COUNTY...AND WILL ALSO AFFECT POLK...BARTOW...AND GORDON COUNTIES DURING THE NEXT SEVERAL HOURS. RAINFALL OF 2 TO 3 INCHES HAS BEEN COMMON THROUGHOUT THIS AREA TODAY...AND ADDITIONAL RAINFALL OF 1 TO 2 INCHES CAN BE EXPECTED DURING THE NEXT FEW HOURS. THE GROUND IS TOTALLY SATURATED...AND ADDITIONAL RAINFALL WILL LIKELY RESULT IN FLOODING ON CREEKS...STREAMS...AS WELL AS URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES IN THE LISTED COUNTIES. ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. 19
Special weather statement, Nov 11, 2:37 AM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 237 AM EST WED NOV 11 2009 GAZ006>009-015-110830- 237 AM EST WED NOV 11 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...GILMER... UNION...TOWNS AND FANNIN COUNTIES UNTIL 330 AM EST... AT 233 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE NORTH GEORGIA MOUNTAINS PRODUCING RAINFALL RATES UP TO 1 INCH PER HOUR. THE HEAVY RAIN WILL CONTINUE FOR THE NEXT COUPLE HOURS. RUNOFF FROM THIS RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS ACROSS LUMPKIN...GILMER...UNION...TOWNS AND FANNIN COUNTIES...INCLUDING AREAS AROUND MARION...CAMP MERRILL... NIMBLEWILL...HAWK MOUNTAIN SHELTER...EAST ELLIJAY...ELLIJAY... CARTECAY...ROY...PISGAH...CHERRY LOG...BLACK GAP SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...BLUE RIDGE AND HIGDON. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 8:43 PM EST | River Flood Warning | FFC | Cobb | 9 hr |
| Nov 10, 9:11 PM EST | River Flood Warning | FFC | DeKalb, Fulton | 11 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 64 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Cobb, Douglas | 3 days |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Gwinnett | 29 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 42 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 64 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Nov 10, 9:21 PM EST | River Flood Warning | FFC | Fulton | 19 hr |
| Nov 10, 9:30 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Nov 10, 9:35 PM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker | 6 hr |
| Nov 10, 10:00 PM EST | River Flood Warning | FFC | Cobb | 21 hr |
| Nov 10, 10:32 PM EST | Areal Flood Warning | FFC | Lamar, Monroe, Upson | 3 hr |
| Nov 10, 11:03 PM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Towns | 5 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Dade | 22 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 12 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Newton, Rockdale | 54 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Putnam | 36 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Barrow, Jackson | 46 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Nov 10, 11:33 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 hr |
| Nov 10, 11:44 PM EST | River Flood Warning | FFC | Cherokee | 20 hr |
| Nov 10, 11:57 PM EST | Flash Flood Warning | FFC | Floyd | 6 hr |
| Nov 11, 12:00 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Nov 11, 12:14 AM EST | River Flood Warning | FFC | Jones | 25 hr |
| Nov 11, 12:27 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Nov 11, 12:35 AM EST | River Flood Warning | FFC | Whitfield | 66 hr |
| Nov 11, 12:43 AM EST | River Flood Warning | FFC | Burke | 6 days |
| Nov 11, 3:33 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Nov 11, 3:48 AM EST | River Flood Warning | FFC | Cherokee | 27 hr |
| Nov 11, 3:59 AM EST | River Flood Warning | FFC | Cherokee | 25 hr |
| Nov 11, 4:04 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 29 hr |
| Nov 11, 4:19 AM EST | River Flood Warning | FFC | Coweta, Fayette | 7 hr |
| Nov 11, 4:19 AM EST | River Flood Warning | FFC | Coweta, Fayette | 18 hr |
| Nov 11, 4:19 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 32 hr |
| Nov 11, 5:20 AM EST | River Flood Warning | FFC | Fulton | 6 hr |
| Nov 11, 5:20 AM EST | River Flood Warning | FFC | Fayette, Spalding | 61 hr |
| Nov 11, 6:03 AM EST | River Flood Warning | FFC | Douglas | 27 hr |
| Nov 11, 6:03 AM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 22 hr |
| Nov 11, 7:02 AM EST | River Flood Warning | FFC | Douglas, Fulton | 28 hr |
| Nov 11, 11:15 AM EST | River Flood Warning | FFC | Floyd, Gordon | 24 hr |
| Nov 11, 11:15 AM EST | River Flood Warning | FFC | Floyd | 20 hr |
| Nov 11, 12:27 PM EST | River Flood Warning | FFC | Floyd | 56 hr |
| Nov 11, 12:35 PM EST | River Flood Warning | FFC | Murray, Whitfield | 28 hr |
| Nov 11, 12:40 PM EST | River Flood Warning | FFC | Floyd, Gordon | 64 hr |
| Nov 11, 1:55 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 35 hr |
| Nov 11, 3:30 PM EST | River Flood Warning | FFC | Fayette, Spalding | 18 hr |
| Nov 11, 4:02 PM EST | River Flood Warning | FFC | Heard | 48 hr |
| Nov 11, 5:20 PM EST | River Flood Warning | FFC | Floyd | 32 hr |
| Nov 11, 5:37 PM EST | Areal Flood Warning | FFC | Haralson | 6 hr |
| Nov 11, 5:55 PM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 7 days |
| Nov 11, 6:31 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.